| Model Number |
VLOCL0803 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a robotic laparoscopic radical prostatectomy, specifically at the vesicourethral anastomosis step, the suture experienced thread breakage within a few minutes of use.There were four consecutive occurrences of suture breakage involving devices from the same product and lot during the same case.This resulted in tissue damage that required multiple re-suturing.The issue was resolved by reopening a new suture to complete the procedure.
Additional Manufacturer Narrative
D10 concomitant product: vlocl0803 v-loc 180 4-0 grn 15cm cv23 (lot#: a4g1726vy) vlocl0803 v-loc 180 4-0 grn 15cm cv23 (lot#: a4g1726vy) vlocl0803 v-loc 180 4-0 grn 15cm cv23 (lot#: a4g1726vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.